# SDR SWIA200311875

- Difficulty date: April 12, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 10,931 hours, 16,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE RIVETS FOUND ON UNDERSIDE OF RT NACELLE FLAP TRAILING EDGE.  ALSO UNUSUAL LARGE DRAIN HOLE IN UNDERSIDE AT UPPER CORNER.  FOUND DURING LINE INSPECTION.  REMOVED AND REPLACED RIGHT NACELLE FLAP IAW MM 27-50-02.
